# SDR ASOA2012081002054

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,710 hours, 30,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O UNABLE TO OPEN PAX DOOR ( DOORS AND OVERWING EMERGENCY EXITS )  ADJUSTED PAX DOOR COUNTERBALANCE IAW AMM 52-11-17, OPS CK GOOD DEFER CLEARED PLACARD REMOVED.
